Translator Disclaimer
2017 Some constructions of $K$-frames and their duals
Fahimeh Arabyani Neyshaburi, Ali Akbar Arefijamaal
Rocky Mountain J. Math. 47(6): 1749-1764 (2017). DOI: 10.1216/RMJ-2017-47-6-1749

Abstract

$K$-frames, as a new generalization of frames, have important applications, especially in sampling theory, to help us to reconstruct elements from a range of a bounded linear operator $K$ in a separable Hilbert space. In this paper, we focus on the reconstruction formulae to characterize all $K$-duals of a given $K$-frame. Also, we give several approaches for constructing $K$-frames.

Citation

Download Citation

Fahimeh Arabyani Neyshaburi. Ali Akbar Arefijamaal. "Some constructions of $K$-frames and their duals." Rocky Mountain J. Math. 47 (6) 1749 - 1764, 2017. https://doi.org/10.1216/RMJ-2017-47-6-1749

Information

Published: 2017
First available in Project Euclid: 21 November 2017

zbMATH: 1384.42024
MathSciNet: MR3725243
Digital Object Identifier: 10.1216/RMJ-2017-47-6-1749

Subjects:
Primary: 42C15
Secondary: 41A58

Rights: Copyright © 2017 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 6 • 2017
Back to Top